# SDR DALA2019031201609

- Difficulty date: March 12, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 49,802 hours, 33,084 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spacer
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 9222 - GEAR- DURING APPROACH AFTER SELECT GEAR HANDLE DOWN, RECEIVED ALL THREE GEAR UNSAFE INDICATION. PERFORMED QRH, EXECUTED ALTERNATE GEAR EXTENSION, LANDING UNEVENTFUL. REMOVED DAMAGED RT AND LT MLG DOOR SKID PADS AND SPACERS. REMOVED AND REPLACED SPACER AND SKID IAW AMM 32-20 AND IPC 32-10. OPS NML. INSP MAIN GEAR SWITCH AND LUBED HANDLE ASSEMBLY (S1-89). CHKS GOOD IAW 32-60. (LP# 4883996)
